A stochastic taylor-like expansion in the rough path theory

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we establish a Taylor-like expansion in the context of rough path theory for a family of Itô maps indexed by a small parameter. We treat not only the case that the roughness p satisfies [p]=2, but also the case that [p]≥3. As an application, we discuss the Laplace asymptotics for Itô functionals of Brownian rough paths.

Original languageEnglish
Pages (from-to)671-714
Number of pages44
JournalJournal of Theoretical Probability
Volume23
Issue number3
DOIs
Publication statusPublished - May 3 2010
Externally publishedYes

Fingerprint

Rough Paths
Laplace
Small Parameter
Roughness
Context
Family

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Cite this

A stochastic taylor-like expansion in the rough path theory. / Inahama, Yuzuru.

In: Journal of Theoretical Probability, Vol. 23, No. 3, 03.05.2010, p. 671-714.

Research output: Contribution to journalArticle

@article{9c2f6466bc454fddaeb7033c405c94cc,
title = "A stochastic taylor-like expansion in the rough path theory",
abstract = "In this paper, we establish a Taylor-like expansion in the context of rough path theory for a family of It{\^o} maps indexed by a small parameter. We treat not only the case that the roughness p satisfies [p]=2, but also the case that [p]≥3. As an application, we discuss the Laplace asymptotics for It{\^o} functionals of Brownian rough paths.",
author = "Yuzuru Inahama",
year = "2010",
month = "5",
day = "3",
doi = "10.1007/s10959-010-0287-6",
language = "English",
volume = "23",
pages = "671--714",
journal = "Journal of Theoretical Probability",
issn = "0894-9840",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - A stochastic taylor-like expansion in the rough path theory

AU - Inahama, Yuzuru

PY - 2010/5/3

Y1 - 2010/5/3

N2 - In this paper, we establish a Taylor-like expansion in the context of rough path theory for a family of Itô maps indexed by a small parameter. We treat not only the case that the roughness p satisfies [p]=2, but also the case that [p]≥3. As an application, we discuss the Laplace asymptotics for Itô functionals of Brownian rough paths.

AB - In this paper, we establish a Taylor-like expansion in the context of rough path theory for a family of Itô maps indexed by a small parameter. We treat not only the case that the roughness p satisfies [p]=2, but also the case that [p]≥3. As an application, we discuss the Laplace asymptotics for Itô functionals of Brownian rough paths.

UR - http://www.scopus.com/inward/record.url?scp=77954762368&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77954762368&partnerID=8YFLogxK

U2 - 10.1007/s10959-010-0287-6

DO - 10.1007/s10959-010-0287-6

M3 - Article

VL - 23

SP - 671

EP - 714

JO - Journal of Theoretical Probability

JF - Journal of Theoretical Probability

SN - 0894-9840

IS - 3

ER -